| Model Number |
FV660T |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
09/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, no abnormalities were determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve operates within the accepted tolerances in the horizontal position.Internal inspection: after dismantling of the valve, no deposits were found inside.Result: based on our examination results, we cannot identify any functional deviations or other abnormalities with the product.The valve met all specifications.At the time of the investigation, it is not clear to us how this abovementioned functional impairment occurred.
Event or Problem Description
It was reported that a mininav (#fv660t) was implanted during a procedure on (b)(6) 2024.According to the complainant, the valve caused an overdrainage.The patient underwent a revision procedure.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 9 months, height: 65 cm, weight: 7 kg, gender: male.